# SDR 96ZZZX1309

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corrosion
- Location: Fs 850-870
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN, FLOOR SUPPORT CHANNEL, FS 850-FS 870, RBL 62, HAS CORROSION ON UNDERSIDE OF CHANNEL.  REMOVED CORROSION UNDERSIDE OF CHANNEL PER SRM 51-10-6.  TREAT AND ALODINE AND PRIMER PER SRM 51-10-2.  INSTALLED U-CHANNEL REPAIR 15 INCHES LONG AND MATERIAL 2024-T3.080 PER SRM 51-40-4.  TAT:  53,881.4 HRS.  TAC:  36,380.
